Communications in Mathematical Physics

Chern numbers, quaternions, and Berry's phases in Fermi systems

J. E. Avron, L. Sadun, J. Segert, and B. Simon

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 124, Number 4 (1989), 595-627.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179297

Mathematical Reviews number (MathSciNet)
MR1014116

Zentralblatt MATH identifier
0830.57020

Subjects
Primary: 81Q99: None of the above, but in this section
Secondary: 57R20: Characteristic classes and numbers 58G25

Citation

Avron, J. E.; Sadun, L.; Segert, J.; Simon, B. Chern numbers, quaternions, and Berry's phases in Fermi systems. Comm. Math. Phys. 124 (1989), no. 4, 595--627. https://projecteuclid.org/euclid.cmp/1104179297.


Export citation